Seda Kılınç Yıldırım, Hasan Kara, Hüseyin Budak, Hüseyin Yıldırım

DOI Number
First page
Last page


In this paper, we firstly obtain a new generalized identity for twice partially differentiable functions Riemann–Liouville fractional integrals. Then, using this equality, we obtain some midpoint-type inequalities for co-ordinated convex and co-ordinated concave functions. We also show that our result generalizes the give several inequalities obtained in earlier works.


Riemann-Liouville fractional integrals, inequalities, convex function, concave function.

Full Text:



H. Budak and P. Agarwal: New generalized midpoint type inequalities for fractional integral, Miskolc Mathematical Notes 20(2) (2019), 781-793.

P. Agarwal, M. Vivas-Cortez, Y. Rangel-Oliveros and M. A. Ali: New Ostrowski type inequalities for generalized s-convex functions with applications to some special means of real numbers and to midpoint formula, AIMS Mathematics 7(1) (2022) 1429-1444.

H. Budak and R. Kapucu: New generalization of midpoint type inequalities for fractional integral, An. Stiint. Univ Al. I. Cuza Iasi. Mat. (N.S), f.1, LXVII (2021).

F. Chen: A note on the Hermite-Hadamard inequality for convex functions on the co-ordinates, J. Math. Inequal. 8(4) (2014), 915-923.

S. S. Dragomir: On Hadamard's inequality for convex functions on the co-ordinates in a rectangle from the plane, Taiwanese J Math. 4 (2001), 775-788.

S. S. Dragomir and R. P. Agarwal: Two inequalities for differentiable mappings and applications to special means of real numbers and to trapezoidal formula, Appl. Math. lett. 11 (5) (1998), 91-95.

R. Gorenflo and F. Mainardi: Fractional calculus: integral and differential equations of fractional order, Wien: Springer-Verlag (1997), 223-276.

M. Iqbal, S. Qaisar and M. Muddassar: A short note on integral inequality of type Hermite-Hadamard through convexity, J. Computational analaysis and applications 21(5) (2016), 946-953.

A. A. Kilbas, H. M. Srivastava and J. J. Trujillo: Theory and applications of fractional differential equations, North-Holland Mathematics Studies, 204, Elsevier Sci. B.V., Amsterdam, 2006.

U. S. Kirmaci: Inequalities for differentiable mappings and applications to special means of real numbers to midpoint formula, Appl. Math. Comput. 147 (5) (2004), 137-146.

M. A. Latif and S. S. Dragomir: On some new inequalities for differentiable coordinated convex functions, Journal of Inequalities and Applications 2012(1) (2012), 1-13.

M. V. Marcela: New inequalities for co-ordinated convex functions via Riemann-Liouville fractional calculus, Tamkang Journal of Mathematics 45(3) (2014), 285-296.

S. Miller and B. Ross: An introduction to the fractional calculus and fractional differential equations, NewYork:Wiley, 1993.

M. E. Ozdemir, C. Yildiz and A. O. Akdemir: On some new Hadamard-type inequalities for co-ordinated quasi-convex functions, Hacettepe Journal of Mathematics and Statistics 41(5) (2012), 697-707.

S. Qaisar and S. Hussain: On Hermite-Hadamard type inequalities for functions whose rst derivative absolute values are convex and concave, Fasciculi Mathematici, 58(1) (2017), 155-166.

P. Neang, K. Nonlaopon, J. Tariboon, S. K. Ntouyas and P. Agarwal: Some trapezoid and midpoint type inequalities via fractional (p; q)-calculus, Adv Differ Equ 2021 333 (2021).

M. Z. Sarikaya, E. Set, H. Yaldiz and N. Basak: Hermite-Hadamard's inequalities for fractional integrals and related fractional inequalities, Math Comput Model 57 (9-10) (2013), 2403-2407.

M. Z. Sarikaya, E. Set, M. E. Ozdemir and S. S. Dragomir: New some Hadamard's type inequalities for co-ordinated convex functions, Tamsui Oxf. J. Inf Math Sci. 28(2) (2012), 137-152.

M. Z. Sarkaya: On the Hermite{Hadamard-type inequalities for co-ordinated convex function via fractional integrals, Integral Transforms and Special Functions 25(2) (2014), 134-147.

T. Sitthiwirattham, G. Murtaza, M. A. Ali, C. Promsakon, I. B. Sial and P. Agarwal: Post-quantum midpoint-type inequalities associated with twice-differentiable functions, Axioms 11(2) (2022), 46.

T. Tunc, M. Z. Sarikaya and H. Yaldiz: Fractional Hermite-Hadamard's type inequality for co-ordinated convex functions, TWMS J. Pure Appl. Math. 11(1) (2020), 3-29.

DOI: https://doi.org/10.22190/FUMI220605027Y


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)